Academic Journals Database
Disseminating quality controlled scientific knowledge

Existence and Multiplicity of Positive Solutions for a m-Point Boundary Value Problem

ADD TO MY LIST
 
Author(s): Andre L.M. Martinez | Emerson Vitor Castelani

Journal: IAENG International Journal of Applied Mathematics
ISSN 1992-9978

Volume: 38;
Issue: 4;
Start page: 180;
Date: 2008;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page
Why do you need a reservation system?      Save time & money - Smart Internet Solutions